A Caltech Library Service

A Characterization of Product-Form Queuing Networks

Chandy, K. M. and Martin, A. J. (1983) A Characterization of Product-Form Queuing Networks. Journal of the ACM, 30 (2). pp. 286-299. ISSN 0004-5411. doi:10.1145/322374.322378.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Queuing network models have proved effective in the design and analysis of computing systems. The class of queuing network models having product-form solutions is amenable to efficient, general solution techniques. The purpose of this paper is to characterize such queuing systems. With this characterization it will be easy to determine whether the product-form algorithms can be used to analyze a system.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1983 ACM. This work was supported by the National Science Foundation under Grant MCS 81-01911. The phrase "distinguished class" was suggested by G. E. Lindzey, Jr. The word "balanced" and the balanced lemma were suggested by a referee. Helpful comments from both referees and from M. S. Goheen improved the paper.
Funding AgencyGrant Number
NSFMCS 81-01911
Subject Keywords:Networks, product form
Issue or Number:2
Record Number:CaltechAUTHORS:20190111-145202534
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92224
Deposited By: Tony Diaz
Deposited On:12 Jan 2019 17:00
Last Modified:16 Nov 2021 03:48

Repository Staff Only: item control page